MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI TOMOFIX MEDIAL HIGH TIBIA PLATE-4 HOLES/SMALL; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI TOMOFIX MEDIAL HIGH TIBIA PLATE-4 HOLES/SMALL; PLATE, FIXATION, BONE
Model Number 440.831
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a revision procedure of a tomofix opening wedge nail tibial osteotomy due to non-union.Originally, the patient was implanted with a tomofix osteotomy system on (b)(6) 2019.The tomofix plate, five (5) locking head screws and one (1) cortex screw were explanted and a new plate and screws were put in with the same plate and screws.It is unknown if there was a surgical delay during revision.Patient and procedure outcome was unknown.This complaint involves seven (7) devices.This is 1 of 7 for report (b)(4).

Brand Name
TI TOMOFIX MEDIAL HIGH TIBIA PLATE-4 HOLES/SMALL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9241081
Report Number2939274-2019-61700
Device Sequence Number19223692
Product Code HRS
UDI-Device Identifier10886982220677
UDI-Public(01)10886982220677
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number440.831
Device Catalogue Number440.831
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date10/25/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR